# SDR SWAA2024080514751

- Difficulty date: July 20, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B AFT FLAP AT #6 CUT OUT EDGE COVER CRACKED<[01] REMOVED AND REPLACED RIGHT WING O/B AFT FLAP AT #6 CUT OUT EDGE COVER B737 SRM-51-40-02-0G-0 DWG#113A3700 AND AICP-27-51-22-01.;[02] VERIFIED STEP 1 AUDIT C/W REF MPM 52.02.02
